Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 16 , ISSUE 2 ( April, 2012 ) > List of Articles

LETTER TO EDITOR

Pseudoleukopenia due to ethylenediaminetetraace-tate induced leukoagg-lutination in a case of hypovolemic shock

Mani Anand, Harveen K. Gulati, Avinash R. Joshi

Citation Information : Anand M, Gulati HK, Joshi AR. Pseudoleukopenia due to ethylenediaminetetraace-tate induced leukoagg-lutination in a case of hypovolemic shock. Indian J Crit Care Med 2012; 16 (2):113-114.

DOI: 10.4103/0972-5229.99140

License: CC BY-ND 3.0

Published Online: 01-04-2012

Copyright Statement:  Copyright © 2012; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Association of pseudothrombocytopenia and pseudoleukopenia: evidence for different pathogenic mechanisms. Scand J Clin Lab Invest 1994;54:257-65.
  2. Granulocyte aggregation is edetic acid and temperature dependent. Arch Pathol Lab Med 1993;117:528-30.
  3. Recognition and prevention of two cases of erroneous haemocytometry counts due to platelet and white blood cell aggregation. The use of acid citrate dextrose as an auxiliary anticoagulant. Eur J Clin Chem Clin Biochem 1992;30:429-32.
  4. Case report: Immunoglobulin M-mediated, temperature-dependent neutrophil agglutination as a cause of pseudoneutropenia. Am J Med Sci 1996;311:92-5.
  5. EDTA-induced pseudo-neutropenia resolved with kanamycin. Clin Lab Haematol 2001;23:193-6.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.